Alert archive / Arizona / Red Flag Warnings in 2007

Red Flag Warning 8, NWS Flagstaff, AZ

May 13, 20074 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at May 13, 2007, 5:20 AM MST for 4 counties in Arizona. It took effect at May 13, 2007, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 13, 2007, 5:20 AM MST (12:20 UTC)
In effect from
May 13, 2007, 10:00 AM MST
Expired
May 13, 2007, 8:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 0.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2007-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2007-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2742 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KFGZ 131220
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
520 AM MST SUN MAY 13 2007

AZZ118-131330-
/O.CAN.KFGZ.FW.A.0007.070513T1700Z-070514T0300Z/
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
520 AM MST SUN MAY 13 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE FIRE
WEATHER WATCH FOR NORTHERN GILA COUNTY. 

ALTHOUGH VERY DRY RELATIVE HUMIDITIES WILL DEVELOP AGAIN BY THIS
AFTERNOON...EXTENDED PERIODS OF WINDY CONDITIONS ARE NO LONGER
ANTICIPATED FOR NORTHERN GILA COUNTY.

$$

AZZ104>109-112>116-140-132230-
/O.UPG.KFGZ.FW.A.0007.070513T1700Z-070514T0300Z/
/O.NEW.KFGZ.FW.W.0008.070513T1700Z-070514T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
520 AM MST SUN MAY 13 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING. THIS IS AN UPGRADE TO THE PREVIOUS FIRE WEATHER
WATCH...WHICH IS NO LONGER IN EFFECT.

STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE FORECAST TO DEVELOP
ACROSS PORTIONS OF NORTHERN ARIZONA TODAY AHEAD OF A WEAK UPPER
LEVEL TROUGH OFF THE CALIFORNIA COAST. BY LATE MORNING AND
CONTINUING INTO THE EARLY EVENING...EXPECT SUSTAINED SOUTHWEST
WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 35 MPH. AFTERNOON
RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 8 TO 15 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
4 follow-up statements
000 
WWUS85 KFGZ 131531
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
831 AM MST SUN MAY 13 2007

AZZ104>109-112>116-140-132345-
/O.CON.KFGZ.FW.W.0008.070513T1700Z-070514T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
831 AM MST SUN MAY 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM MST UNTIL 8 PM MST
THIS EVENING.

STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE FORECAST TO DEVELOP
ACROSS PORTIONS OF NORTHERN ARIZONA TODAY AHEAD OF AN UPPER LEVEL
LOW PRESSURE TROUGH OFF THE CALIFORNIA COAST. BY LATE MORNING AND
CONTINUING INTO THE EARLY EVENING...EXPECT SUSTAINED SOUTHWEST
WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 35 MPH. AFTERNOON
RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 8 TO 15 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KFGZ 131956
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1256 PM MST SUN MAY 13 2007

AZZ104>109-112>116-140-140300-
/O.CON.KFGZ.FW.W.0008.000000T0000Z-070514T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1256 PM MST SUN MAY 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CONTINUE ACROSS
PORTIONS OF NORTHERN ARIZONA THIS AFTERNOON AHEAD OF AN UPPER
LEVEL LOW PRESSURE TROUGH OFF THE CALIFORNIA COAST. EXPECT
SUSTAINED SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 35
MPH. AFTERNOON RELATIVE HUMIDITIES WILL GENERALLY RANGE FROM 8 TO
15 PERCENT. AFTER 600 PM MST...WIND SPEEDS WILL GRADUALLY DECREASE
WHILE RELATIVE HUMIDITIES INCREASE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KFGZ 132203
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
303 PM MST SUN MAY 13 2007

AZZ116-132315-
/O.CAN.KFGZ.FW.W.0008.000000T0000Z-070514T0300Z/
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
303 PM MST SUN MAY 13 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE RED
FLAG WARNING FOR THE EASTERN MOGOLLON RIM.

RELATIVE HUMIDITIES OVER THE EASTERN MOGOLLON RIM HAVE BEEN
SLIGHTLY HIGHER THAN ANTICIPATED...ALONG WITH LIGHTER WINDS.
THEREFORE THE RED FLAG WARNING FOR THE EASTERN MOGOLLON RIM HAS
BEEN CANCELLED. KEEP IN MIND THAT CONDITIONS WILL STILL BE QUITE
DRY THIS AFTERNOON AND EVENING...WITH RELATIVE HUMIDITIES BETWEEN
15 AND 20 PERCENT. IN ADDITION...BREEZY WINDS OF 10 TO 20 MPH AND
SOME GUSTS TO AROUND 30 MPH CAN BE EXPECTED.

$$

AZZ104>109-112>115-140-140300-
/O.CON.KFGZ.FW.W.0008.000000T0000Z-070514T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
303 PM MST SUN MAY 13 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CONTINUE ACROSS
PORTIONS OF NORTHERN ARIZONA THIS AFTERNOON AHEAD OF AN UPPER
LEVEL LOW PRESSURE TROUGH OFF THE CALIFORNIA COAST. EXPECT
SUSTAINED SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR
35 MPH. AFTERNOON RELATIVE HUMIDITIES WILL GENERALLY RANGE FROM
8 TO 15 PERCENT. AFTER 600 PM MST...WIND SPEEDS WILL GRADUALLY
DECREASE WHILE RELATIVE HUMIDITIES INCREASE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KFGZ 140247
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
747 PM MST SUN MAY 13 2007

AZZ104>109-112>115-140-140400-
/O.EXP.KFGZ.FW.W.0008.000000T0000Z-070514T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
747 PM MST SUN MAY 13 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

WIND SPEEDS HAVE DROPPED BELOW 20 MPH ACROSS NORTHERN ARIZONA THIS
EVENING AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. LOW
RELATIVE HUMIDITIES WILL CONTINUE ACROSS NORTHWEST ARIZONA THROUGH
1000 PM THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at May 13, 3:25 AM MST, 1 hour 55 minutes earlier.

Area forecast discussion, May 13, 3:25 AM MST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
325 AM MST SUN MAY 13 2007

.SYNOPSIS...ABOVE NORMAL TEMPERATURES CAN BE EXPECTED AS HIGH
PRESSURE CONTINUES TO DOMINATE THE WEATHER OVER NORTHERN ARIZONA. A
FEW SHOWERS AND THUNDERSTORMS CAN BE EXPECTED MAINLY ACROSS THE
EASTERN PORTIONS OF THE STATE EACH DAY THROUGH MID WEEK. GUSTY
AFTERNOON WINDS CAN ALSO BE EXPECTED EACH AFTERNOON.

&&

.DISCUSSION...LOW LEVEL SOUTHEASTERLY FLOW HAS MOISTENED UP THE LOW
LEVELS TO THE EAST OF FLAGSTAFF OVERNIGHT. 88D DEPICTED A WESTWARD
PROPAGATING BOUNDARY. BEHIND THIS BOUNDARY WAS A MORE MOIST AIRMASS.
FOR THIS REASON SLIGHT CHCS OF SHOWERS AND THUNDERSTORMS HAVE BEEN
EXTENDED AS FAR WEST AS FLAGSTAFF. THE UPPER LEVEL HIGH PRESSURE
SYSTEM THAT IS RESPONSIBLE FOR THE MOIST SOUTHEAST WILL CONTINUE
OVER NEW MEXICO THROUGH THE WEEK. A LOW PRESSURE SYSTEM IS
FORECAST TO DEVELOP ALONG THE SOUTHERN CALIFORNIA COAST LINE LATER
TODAY. THIS SYSTEM WILL AFFECT THE AREA WITH BREEZY TO WINDY
SOUTHWEST WINDS. THIS SYSTEM WILL ALSO KEEP A DRY SOUTHWEST FLOW
COMING INTO WESTERN SECTIONS WHERE NO PRECIP IS FORECASTED AT THIS
TIME. THE LOW PRESSURE TROUGH IS FORECAST TO REMAIN ALONG THE
SOUTHERN CALIFORNIA COAST THROUGH NEXT WEEK. EVENTUALLY THIS LOW
PRESSURE SYSTEM WILL POSITION ITSELF SO THAT A DEEPER SOUTHEAST FLOW
WILL EVOLVE ALLOWING THIS MOIST AIR TO WORK ITS WAY FARTHER TO THE
WEST. THE FORECAST MODELS DO NOT FORECAST THIS WESTWARD SHIFT UNTIL
LATER ON TUESDAY INTO WEDNESDAY. AT THIS TIME...THIS PATTERN WILL
REMAIN STAGNANT UNTIL LATE INTO NEXT WEEKEND WHEN A STRONGER LOW
PRESSURE TROUGH ENTERS THE WESTERN STATES.  THIS TROUGH IS FORECAST
TO INTRODUCE SOME WINDY SOUTHWEST TO WEST WINDS BY NEXT SUNDAY.
&&

.AVIATION...FOR THE 12Z PACKAGE...LINGERING MOISTURE WILL BRING A
SLIGHT CHANCE OF THUNDERSTORMS TO THE HIGHER TERRAIN OF EASTERN
ARIZONA AGAIN THIS AFTERNOON. THE LIKELIHOOD OF OCCURRENCE...
HOWEVER...WILL NOT BE HIGH ENOUGH TO WARRANT THE INCLUSION OF TS IN
EACH OF THE TAFS. OTHERWISE...OCCASIONALLY BREEZY SOUTHWEST WINDS OF
10-25KTS WILL BE PRESENT THIS AFTERNOON AS WELL. AVIATION DISCUSSION
NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH FOR SUNDAY AZ FWX ZONES 104>109-112>116-118-140.

&&
Hazardous weather outlook, May 12, 8:15 AM MST, 21 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
815 AM MST SAT MAY 12 2007

AZZ004>018-037>040-130700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
815 AM MST SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING...MAINLY OVER THE EASTERN PORTIONS OF THE
STATE...INCLUDING THE WHITE MOUNTAINS. THESE STORMS MAY PRODUCE
STRONG GUSTY WINDS TO 50 MPH...AS WELL AS SOME BLOWING DUST OVER THE
LOWER ELEVATIONS...AND OCCASIONAL LIGHTNING.

DUE TO DRY AND WINDY CONDITIONS OVER PORTIONS OF THE STATE...A RED
FLAG WARNING HAS BEEN ISSUED FOR SECTIONS OF COCONINO AND YAVAPAI
COUNTIES TODAY. SEE PHXRFWFGZ FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

EXPECT A NEAR REPEAT OF SATURDAY WITH ISOLATED DRY THUNDERSTORMS
OVER THE EAST-CENTRAL PORTIONS OF THE STATE. A FIRE WEATHER WATCH
HAS BEEN ISSUED AGAIN FOR PORTIONS OF COCONINO AND YAVAPAI COUNTIES.
SEE PHXRFWFGZ FOR DETAILS.

Nearby

Red Flag Warnings in Arizona, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.